# SDR DALA2019030701568

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0973353) DURING INSPECTION FOUND CRACKED WEB BTW BS 312 TO BS 328 AT LEVEL LBL 45.5 AT FWD GALLEY AREA. REPLACED WEB BTW BS 312 TO BS 328 AT LEVEL LBL 45.5 FWD GALLEY AREA AS PER SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG 141A5400.
